# SDR DALA1305640189

- Difficulty date: February 10, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 75,361 hours, 10,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 113T23018A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP DENTED WITH AN AREA 1.0X1.25", DEPTH .2187" LOCATED AT LWR SURFACE APPROX 84" FROM INBD EDGE AND 3" FROM AFT FLAP LE.  HOT BOND REPAIR PERFORMED IAW SRM 57-53-01, REPAIR 1, FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 201.
